# SDR DLM11952467

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE, RIGHT WING LWR WINGLET T/E BURNED NEAR WING TIP.  REPAIRED PER SRM 57-90-00.
